# SDR FDEA201404250856

- Difficulty date: April 25, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51509
- Condition: Corroded
- Location: Bs 942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 942 LT CREASE BEAM WEB CORRODED. REMOVED AND REPLACED WITH NEW CREASE BEAM WEB IAW DWG 144N5140 SHT 3 REV D.  REPAIR IS MAJOR.
